# SDR QXEA0300449

- Difficulty date: April 10, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 2,873 hours, 3,306 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Condition: Dirty
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- ON FLIGHT 2367 RECEIVED A INTERMITTENT APU BOTTLE LOW LIGHT WITH CHECK FIRE DETECTION MASTER WARNING.  CLEANED CONNECTOR TO FIRE BOTTLE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
